# SDR SWAA2022071115169

- Difficulty date: June 4, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 53,067 hours, 31,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SERVICE DOOR LENS ASSY DOWNLIGHT ON HEADER PANEL AT AFT GALLEY AREA (1 EA) 2022-307215 / [01] REPLACED SERVICE DOOR LENS DOWNLIGHT ASSY ON HEADER PANEL AT AFT GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-01-960-802;[02] REPLACED SERVICE DOOR LENS DOWNLIGHT ASSY ON HEADER PANEL AT AFT GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-01-960-802
